# SDR AALA202202259595

- Difficulty date: February 18, 2022
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N827NN
- Make and model: Boeing 737*
- Aircraft serial: 33209
- Aircraft time: 35,761 hours, 14,678 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Support
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: 1 INCH CRACK FOUND IN LEFT FLOOR SUPPORT LOCATED AT STA 540 AND LEFT BUTT LINE 2. INSTALLED NEW FLOOR SUPPORT PER SRM 51-10-02.
